Your headache medicine could be what's causing your headaches - KYTX CBS 19 Tyler Longview News Weather Sports

Your headache medicine could be what's causing your headaches

Posted: Updated:

(KYTX) - British health experts say the very medicine you take to help your headaches -- could be what's causing them.

They're called 'medication overuse headaches', and 1 in 50 people get them.

Doctors say women are five times more likely to get them than men.

Taking over the counter painkillers up to 15 days a month could trigger the headaches, which are commonly misdiagnosed.

Powered by WorldNow

CBS19, MYTX & KCEB
2211 ESE Loop 323
Tyler, TX 75701
Phone (903) 581-2211
Fax (903) 581-5769

Powered by WorldNow
All content © Copyright 2004 - 2014, WorldNow and KYTX, Owned and Operated by London Broadcasting Company.
All Rights Reserved. For more information on this site, please read our Privacy Policy and Terms of Service.